dr Mariusz Żynel : Publikacje

  1. M. Pankov, K. Petelczyc, M. Żynel
    Automorphisms and some geodesic properties of ortho-Grassmann graphs
    Electron. J. Combin. 28 (2021), no. 4, 1-21.
    DOI:  10.37236/10294
  2. M. Pankov, K. Petelczyc, M. Żynel
    Generalized Grassmann graphs associated to conjugacy classes of finite-rank self-adjoint operators
    Linear Algebra Appl. 627 (2021), 1-23.
    DOI:  10.1016/j.laa.2021.06.004
  3. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. 20 (2021), 151-170.
    DOI:  10.26493/1855-3974.2201.b65
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl